Arkansas, 2026Tornado and Damaging Winds in Arkansas, March 11, 2026
March 11, 2026 · NWS SHV · 3 events in 2 counties and zones
Scattered strong to severe thunderstorms extended from Southeast Oklahoma down across Central Texas late in the evening on March 10th and into the early morning on March 11th, with the most organized threat area over Northeast Texas into Southeast Oklahoma and Southwest Arkansas. Effective storm-relative helicity ahead of the prominent line of thunderstorms was quite favorable for low-level…
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $25,000
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Scattered strong to severe thunderstorms extended from Southeast Oklahoma down across Central Texas late in the evening on March 10th and into the early morning on March 11th, with the most organized threat area over Northeast Texas into Southeast Oklahoma and Southwest Arkansas. Effective storm-relative helicity ahead of the prominent line of thunderstorms was quite favorable for low-level rotation, and instability was rather strong as well. The VAD wind profile from the Shreveport Doppler Radar indicated a very favorable hodograph for rotating storms with 0-1 km storm-relative helicity over 250 m2/s2. As a result, severe thunderstorms produced an isolated tornado and some damaging wind gusts in parts of Southwest Arkansas during the early morning hours on March 11th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Mar 11, 12:07 AM CST, 5 minutes earlier. Its key messages:
- Issued at 102 AM CDT Wed Mar 11 2026
- The first round of showers and thunderstorms will remain mostly along and north I-30 overnight.
- A more widespread round of showers and thunderstorms (some severe with large hail and damaging winds) will arrive across the Four State Region through the day on
- Near-normal conditions return through the weekend into next week.
Area forecast discussion, Mar 11, 12:07 AM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
107 AM CDT Wed Mar 11 2026
...New DISCUSSION...
.KEY MESSAGES...
Issued at 102 AM CDT Wed Mar 11 2026
- The first round of showers and thunderstorms will remain mostly
along and north I-30 overnight.
- A more widespread round of showers and thunderstorms (some
severe with large hail and damaging winds) will arrive across
the Four State Region through the day on
- Near-normal conditions return through the weekend into next
week.
&&
.DISCUSSION...
Issued at 102 AM CDT Wed Mar 11 2026
Active weather conditions will continue with severe thunderstorms
likely through the next 24-36 hours. Aloft, the main driver of
convection is closed troughing across West Texas, projected to
shift eastward and gradually close off as it swiftly shifts
eastward across the Four State Region later today. As it does so,
short-range computer model guidance suggests a trajectory of the
center of circulation at or just south of the I-20 corridor,
promoting higher amounts of wind shear and enhancing updraft
separation. Storm modes are most likely to hold multi With a
favorable environment for updraft development and separation,
more severe weather threats are on the table, including but not
limited to the following: large hail, damaging winds, and isolated
tornadoes.
Post-frontal conditions will return temperatures back to near-
normal by the end of this week (lower 70s/upper 40s) after a week
of warmer temperatures. This reprieve continues into next week as
a fairly uneventful frontal passage on Sunday delivers a
reinforcing shot of colder air (Monday night temperatures likely
near freezing north of I-30). Long-range guidance suggests that
the rollercoaster ride will continue with another warming trend
(temperature maximums approaching the lower 80s again) by the
middle of next week. /16/
&&
.AVIATION...
(06Z TAFS)
Issued at 1108 PM CDT Tue Mar 10 2026
Very busy Aviation TAF period as a longwave trough will eject out
into Southern Plains and Lower Miss Valley bringing with it
scattered to numerous showers and thunderstorms with some of these
storms likely severe. Currently watching a broken line of
convection across N TX/S OK that will be moving into our northwest
airspace over the next 3-4 hours or so. Have accounted for this at
the TYR/TYR/GGG/SHV and ELD airports through sunrise this morning.
As we transition into the late morning and afternoon hours, a new
line of convection is forecast to develop across the I-20 Corridor
of NE TX and rapidly expand east and northeast, encompassing the
eastern half and southern half of our airspace through the late
evening hours before all convection moves east of our airspace.
Have accounted for this for all terminals. Prefrontal pressure
gradient is very strong this morning through the afternoon outside
of convection of course and post frontal pressure gradient is very
strong as well with winds quickly shifting around to the north
with sustained wind speeds near 15kts with gusts upwards of 30kts
this evening across our entire airspace.
13
&&
.SPOTTER INFORMATION STATEMENT...
Issued at 1250 AM CDT Tue Mar 10 2026
Spotter activation may be needed this afternoon through
Wednesday. /20/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 77 45 64 43 / 90 50 0 0
MLU 82 45 62 40 / 90 80 0 0
DEQ 76 35 64 37 / 80 10 0 0
TXK 77 41 65 43 / 90 30 0 0
ELD 74 40 62 39 / 90 50 0 0
TYR 77 43 66 45 / 80 30 0 0
GGG 76 42 65 42 / 90 50 0 0
LFK 77 45 66 43 / 90 60 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&
DISCUSSION...16
AVIATION...13
In the hours before
Special weather statement, Mar 10, 10:36 PM CST, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1136 PM CDT Tue Mar 10 2026
OKZ077-TXZ096-097-108>111-110530-
Franklin TX-Morris TX-Bowie TX-Camp TX-McCurtain OK-Titus TX-Red
River TX-
1136 PM CDT Tue Mar 10 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN BOWIE...
SOUTHWESTERN MCCURTAIN...NORTHERN MORRIS...TITUS...NORTH CENTRAL
CAMP...RED RIVER AND FRANKLIN COUNTIES UNTIL 1230 AM CDT...
At 1136 PM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 27 miles west of Manchester to 24 miles
northwest of Pleasant Grove, or extending from 38 miles northwest of
Clarksville to 27 miles northwest of Winnsboro, moving east at 40
mph.
HAZARD...Wind gusts up to 40 mph and half inch size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mount Pleasant, Clarksville, Boxelder, Hagansport, Idabel, Broken
Bow, Mount Vernon, De Kalb, Bogata, Omaha, Wilkerson, Bagwell,
Dalby Springs, Us 259 And I 30 Intersection, Manchester, Cookville,
Purley, Detroit and Winfield.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3388 9531 3387 9529 3388 9528 3390 9529
3391 9527 3389 9527 3389 9526 3391 9525
3393 9525 3395 9523 3396 9523 3396 9522
3394 9516 3399 9516 3404 9462 3359 9460
3307 9472 3306 9531
TIME...MOT...LOC 0435Z 261DEG 45KT 3389 9562 3353 9557 3316 9570
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
05Special weather statement, Mar 10, 11:29 PM CST, 43 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1229 AM CDT Wed Mar 11 2026
ARZ050-059-OKZ077-TXZ096-097-109-111-112-110630-
Morris TX-Cass TX-Sevier AR-Bowie TX-McCurtain OK-Titus TX-Little
River AR-Red River TX-
1229 AM CDT Wed Mar 11 2026
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT WESTERN LITTLE RIVER...
BOWIE...WESTERN SEVIER...MCCURTAIN...NORTHERN MORRIS...NORTHEASTERN
TITUS...NORTHWESTERN CASS AND SOUTHEASTERN RED RIVER COUNTIES UNTIL
130 AM CDT...
At 1229 AM CDT, Doppler radar was tracking a line of strong
thunderstorms extending from 26 miles northwest of Broken Bow to near
Wilkerson, or extending from 45 miles west of De Queen to 12 miles
east of Hagansport, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
De Queen, New Boston, Horatio, Foreman, Boxelder, Idabel, Broken
Bow, De Kalb, Naples, Maud, Winthrop, Arkinda, Dalby Springs, Us
259 And I 30 Intersection, Avery, Haworth, Douglassville, Bokhoma
and Moon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3322 9493 3388 9482 3451 9496 3451 9446
3419 9447 3419 9434 3382 9428 3320 9433
TIME...MOT...LOC 0528Z 270DEG 29KT 3427 9508 3382 9499 3334 9503
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
05Local storm report, Mar 11, 12:08 AM CST, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
108 AM CDT Wed Mar 11 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1225 AM Tstm Wnd Dmg Garvin 33.95N 94.94W
03/11/2026 McCurtain OK Emergency Mngr
Roof partially peeled back from a home near
Garvin, Oklahoma.
&&
13Tornado, Sevier
- When
- March 11, 12:12 AM CST to 12:14 AM CST
- Where
- Sevier County, 1.71 mi WNW of King to 1.5 mi NW of King
- Rating
- EF1
- Path length
- 0.52 mi
- Path width
- 85 yd
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 34.142, -94.306
Early on the morning of March 11th, a line of severe thunderstorms moved into Sevier County, Arkansas. The line of thunderstorms produced a brief EF1 tornado with estimated maximum winds near 95 mph just east of U.S. Highway 71 southeast of Gillham. As the tornado touched down east of the highway, it damaged several large barns before it then snapped several hardwood trees in a downstream field. The tornado then crossed Kind Road where multiple trees were snapped and uprooted. As the tornado moved east of Kind Road, it damaged several more trees before quickly lifting.
Thunderstorm Wind, Little River
- When
- March 11, 12:15 AM CST
- Where
- Little River County, 0.57 mi E of Cerrogordo
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 33.920, -94.470
Three structures were damaged near the Arkansas/Oklahoma state line.
Thunderstorm Wind, Little River
- When
- March 11, 12:20 AM CST
- Where
- Little River County, 0.57 mi W of Foreman
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 33.720, -94.410
Large limbs downed near County Road 1 just outside of Foreman.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Mississippi, March 11, 20263 deaths · 2 injured · $242,000 · EF1 · 50 events
- Winter Storm and High Wind in Montana, March 11 to 14, 20261 death · $156,000 · 63 kt wind · 15 events
- Tornadoes and Damaging Winds in Maryland, March 11, 2026$732,000 · EF1 · 28 events
- Flooding and Damaging Winds in Indiana, March 11, 2026$731,000 · 61 kt wind · 25 events
- Dust Storm and High Wind in Wyoming, March 11 to 13, 20264 injured · $210,000 · 95 kt wind · 18 events
- Tornadoes and Damaging Winds in Louisiana, March 11, 2026$90,000 · EF1 · 33 events
- Winter Storm and Flood in Idaho, March 11 to 14, 2026$510,000 · 3 events
- Tornadoes and Flooding in Ohio, March 11, 2026$190,000 · EF0 · 20 events
- Tornadoes and Damaging Winds in Mississippi, March 11, 2026$70,000 · EF1 · 12 events
- Tornadoes in Indiana, March 11, 2026$200,000 · EF0 · 2 events
- High Wind in Washington, March 11 to 12, 2026$121,000 · 63 kt wind · 3 events
- Hail and Damaging Winds in Tennessee, March 11, 2026$53,000 · 52 kt wind · 18 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1326489, 1325967, 1325968.